I am sorry to hear you are worried about Remington. My name is Rebecca. I am a veterinarian and will do my best to help.
If he has continued to have a rash that responds to Benadryl, he may have developed an allergy to something in his environment. Hives and rash are both forms of allergic reactions. It could be to insects bites or stings, his bedding, pollen or mold, etc.
An increased appetite can be from prednisone, but it sounds like he has not taken any for some time now. Hormone imbalances may also cause a change in appetite. Has he gained any weight with this increased appetite?
If he were mine, I would consider using flea control, even if no fleas are seen. I might do a needle biopsy of the rash to see what it looks like under a microscope, if it looks like an allergic rash, or a skin infection, or something else. Basic blood tests might be a good idea if his appetite continues to be abnormal.
This is where I would start. Let me know if I can help with or answer anything else.